How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I am a post menopausal 56 year old woman . I had my merina

Customer Question

Hi I am a post menopausal 56 year old woman . I had my merina coil removed in Jan '14 and haven't had a period since . Prior to the coil being removed I had the very occasional very light 'show' . At the time of having my marina coil removed in Jan 15 I had an ultra sound of all of that area and all was fine and healthy. Over the last month I have experienced the clear stretchy discharge that I would normally have experienced when I was ovulating - it is 'stretchy' and clear and interestingly my boobs are also quite sensitive and tender , very similar to the sensations I experienced when having periods.
A couple of weeks ago I also had thrush like symptoms - milky type discharge ( odourless) not heavy - I took over one week 2 canes tan treatments and it's ok - noticing just a very small amount of whiteness in knickers ( watery )
Is this all normal ?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.It is very normal to not have a period after removal of mirena in a postmenopausal lady.Whiteness in the knickers is not normal and may indicate a yeast infection in your vagina leading to it.I would recommend using OTC canesten vaginal cream to help with that. This session is open for any number of further questions that you may have.Please rate me by clicking on one of the rating options at your end on the top right hand corner, as that is the only way I am credited on here for helping you out.Kindest regards